# SDR AALA20040434

- Difficulty date: April 6, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT AT FORWARD GALLEY WALL INOPERATIVE.  REPAIRED WIRE FOR EMERGENCY ESCAPE PATH LIGHT AT FORWARD GALLEY WALL. SYSTEM GROUND CHECKED NORMAL OPERATION.
